# SDR CALA2013081490452

- Difficulty date: August 10, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 71,323 hours, 10,189 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Overheated
- Location: Nr 2 Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE IDG POWER FEEDER CABLES ARE OVERHEATED FROM EXCESSIVE HEAT AND CURRENT.  OVERHEATED FROM THE IDG TO THE TERMINAL STUDS.  REPLACED IDG CABLES FROM UPPER TERMINAL STRIP TO IDG IAW MM.  RAN ENG, OPS CK NORMAL.  NO FAULTS.
